# SDR AALA200801289

- Difficulty date: May 12, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 36G HAS LAMP MISSING.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 36G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
